# SDR 97FDEA00559

- Difficulty date: August 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727223
- Aircraft serial: 22623
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 620-624
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BS 620 TO 624, STR 27 RT CORROSION INSIDE STRINGER UNDER LEVELING COMPOUND.  CUT OUT DAMAGED AREA AND INST FILLER AND DOUBLER REPAIR OF 70757-6 .090 PER SRM 53-10-3 FIG 1 DETAIL 1.
